Alert archive / Virginia / Tornado Warnings in 2025
Tornado Warning 2, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Mar 5, 2025, 12:01 PM EST for 4 counties in Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2025, 12:01 PM EST (17:01 UTC)
- Expired
- Mar 5, 2025, 12:30 PM EST
- In force
- 29 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Goochland County, VA, Hanover County, VA, Henrico County, VA, Powhatan County, VA
The radar
The Norfolk radar (KAKQ), 98 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 12:27 PM EST | TSTM WND GST 60 | 1 Nne Longdale, VA | Trained spotter estimated 50-60 mph wind gusts. Some outdoor furniture was overturned by the wind. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 10:27 AM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WFUS51 KAKQ 051701
TORAKQ
VAC075-085-087-145-051730-
/O.NEW.KAKQ.TO.W.0002.250305T1701Z-250305T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
1201 PM EST Wed Mar 5 2025
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Southeastern Goochland County in central Virginia...
Northwestern Henrico County in central Virginia...
Central Hanover County in central Virginia...
Northeastern Powhatan County in central Virginia...
* Until 1230 PM EST.
* At 1200 PM EST, a severe thunderstorm capable of producing a
tornado was located over Sabot, or 8 miles southeast of Goochland,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Wyndham, Manakin, and Tuckahoe around 1205 PM EST.
Randolph Macon College and Ashland around 1215 PM EST.
Kings Dominion around 1220 PM EST.
Other locations impacted by this tornadic thunderstorm include
Crozier, Oliver, Hanover Airport, Gum Tree, Johnsons Springs,
Goodall, Doswell, Elmont, Short Pump, and Subletts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3764 7788 3790 7750 3788 7748 3789 7745
3786 7743 3783 7743 3782 7741 3781 7742
3780 7739 3779 7739 3779 7740 3778 7740
3778 7737 3772 7733 3753 7780
TIME...MOT...LOC 1700Z 233DEG 48KT 3762 7777
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Zimmerman2 follow-up statements
135
WWUS51 KAKQ 051715
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1215 PM EST Wed Mar 5 2025
VAC145-051725-
/O.CAN.KAKQ.TO.W.0002.000000T0000Z-250305T1730Z/
Powhatan VA-
1215 PM EST Wed Mar 5 2025
...THE TORNADO WARNING FOR NORTHEASTERN POWHATAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
central and north central Virginia.
&&
LAT...LON 3790 7750 3788 7748 3789 7745 3786 7743
3783 7743 3782 7741 3781 7742 3780 7739
3779 7739 3779 7740 3778 7740 3778 7737
3772 7733 3760 7763 3774 7774
TIME...MOT...LOC 1715Z 234DEG 43KT 3772 7759
$$
VAC075-085-087-051730-
/O.CON.KAKQ.TO.W.0002.000000T0000Z-250305T1730Z/
Goochland VA-Henrico VA-Hanover VA-
1215 PM EST Wed Mar 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EST FOR EAST
CENTRAL GOOCHLAND...NORTHWESTERN HENRICO AND CENTRAL HANOVER
COUNTIES...
At 1215 PM EST, a severe thunderstorm capable of producing a tornado
was located over Wyndham, or near Randolph Macon College, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Randolph Macon College and Ashland around 1220 PM EST.
Kings Dominion around 1225 PM EST.
Other locations impacted by this tornadic thunderstorm include
Rockville, Gilman, Ashcake, Oliver, Hanover Airport, Gum Tree,
Goodall, Doswell, Elmont, and Short Pump.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3790 7750 3788 7748 3789 7745 3786 7743
3783 7743 3782 7741 3781 7742 3780 7739
3779 7739 3779 7740 3778 7740 3778 7737
3772 7733 3760 7763 3774 7774
TIME...MOT...LOC 1715Z 234DEG 43KT 3772 7759
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Zimmerman385
WWUS51 KAKQ 051726
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1226 PM EST Wed Mar 5 2025
VAC075-085-087-051736-
/O.EXP.KAKQ.TO.W.0002.000000T0000Z-250305T1730Z/
Goochland VA-Henrico VA-Hanover VA-
1226 PM EST Wed Mar 5 2025
...THE TORNADO WARNING FOR EAST CENTRAL GOOCHLAND...NORTHWESTERN
HENRICO AND CENTRAL HANOVER COUNTIES WILL EXPIRE AT 1230 PM EST...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 600 PM EST for
central and north central Virginia.
&&
LAT...LON 3790 7750 3788 7748 3789 7745 3786 7743
3783 7743 3782 7741 3781 7742 3780 7739
3779 7739 3779 7740 3778 7740 3778 7737
3772 7733 3760 7763 3774 7774
TIME...MOT...LOC 1726Z 233DEG 48KT 3780 7746
$$
ZimmermanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Mar 5, 11:16 AM EST, 45 minutes earlier.
Area forecast discussion, Mar 5, 11:16 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1116 AM EST Wed Mar 5 2025
.SYNOPSIS...
A dynamic system and its associated strong cold front bring
widespread showers later this morning and the potential for a
few strong to severe thunderstorms this afternoon into this
evening. Dry weather returns to end the week as high pressure
settles south of the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1115 AM EST Wednesday...
Key Messages:
- Severe Thunderstorm Watch now in effect for most of the region
excluding SE VA/NE NC.
- A strong cold front will move through the area this late
morning/early afternoon bringing gusty winds, widespread showers and
storms, and likely some strong to severe storms. Damaging winds are
the main threat, but a few tornadoes cannot be ruled out.
A strong surface low pressure system (~980 mb) centered over the
Great Lakes will push an associated front through the area this
morning into this afternoon. The upper level trough axis has begun
taking on a negative tilt as the cold front reaches the doorstep of
the CWA. The associated cold front will bring a line of widespread
showers and storms with strong gusts and embedded strong to severe
thunderstorms from the west to the east.
A Severe Thunderstorm Watch is now in effect for the majority of the
FA including the Eastern Shore and metro Richmond west until 6 PM.
SE VA/NE NC remains out of the Severe Thunderstorm Watch as this
area is expected to have higher instability and low level shear,
which will increase the tornado threat. Per SPC mesoscale
discussion, this will likely result in a Tornado Watch within the
next few hours. Strong winds and potentially severe storms with
possible embedded tornadoes are expected to impact SE VA/NE NC after
2 PM today. A Wind Advisory remains in effect for coastal SE VA/NE
NC including Hampton Roads and the Eastern Shore with gusty S winds
of 35-45 mph likely outside of any convection, with locally higher
gusts possible.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
As of 345 AM EST Wednesday...
Key Messages:
- Clearing and cooler for Thursday, with breezy conditions
continuing through Thursday evening on gusty NW winds.
- Dry and Milder but still a bit breezy on Friday.
Clearing out and cooler for Thursday behind the front, with
highs in the mid-upper 50s, under a partly sunny sky.
Thicknesses don't fall very far Thursday, owing to a well-mixed
boundary layer on still-gusty westerly/northwest winds gusting
to 25- 30 mph, 30-35 mph on the Eastern Shore. A little milder
Friday with highs in the upper 50s to around 60 F. SW winds will
be less than Friday, but could still be gusty to around 20-25
mph.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 AM EST Wednesday...
Key Messages:
- Milder conditions continue Saturday, before turning slightly
cooler again Sunday.
- A small chance of rain remains across the southern half of the
area for expected Sunday, but latest trends have been for
little more than increasing clouds and drier weather.
- Warming up next week, with highs well above normal by the
middle of next week.
A weak low and shortwave aloft passes north of the area Friday
night into early Saturday, with increased cloudiness. EPS/GEFS
both take another southern stream system quickly across the
southern tier of the CONUS early Sat, with the GEFS/GFS,
EPS/ECMWF, and GEPS/CMC solutions all in decent agreement now
with the moisture staying suppressed to our S. Still, will
maintain slight to low-end chance PoPs for now, but expect
little more than some increasing clouds Sat night and early
Sunday, with clearing for later Sun and Mon. For temperatures,
mid- upper 60s are expected Saturday, cooling back into the 50s
Sunday and Monday behind the associated cold front. Overnight
lows in the 30s and 40s. Another warmup is likely early next
week, as mild high pressure builds to the west toward the local
area. Highs climb back into the 60s to near 70 Mon/Tue, with
majority of guidance showing highs in the 70s by Wed ahead of
the next system, which approaches for late next week.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
As of 215 AM EST Wednesday...
VFR conditions will prevail through mid-morning across area
terminals. Still expecting conditions to quickly deteriorate
from late morning into the early afternoon from west to east.
A line of strong to severe storms along and ahead of a cold
front is expected to move through the area between the hours of
17-00Z/12-7p EST. Have included PROB30 mention at all terminals
to try and narrow down the timeframe for when the line of
storms moves through each respective terminal. Outside of
convection, southerly winds are expected to pick up in earnest
this morning through the early evening hours. Gusts increase
from 20 to 25 knots this morning to 30 to 35 knots after
sunrise, with gusts of up to 40 knots possible at SBY. Locally
higher convective gusts to 50-55 kt and diminished CIGS/VIS are
also expected within the line of convection as it crosses area
terminals. Wind shear will also be an issue throughout the TAF
period as a strong low- level jet sets up over the area. Have
included mention of LLWS at all sites, with a height of FL020
from the south between 45-60kt.
Outlook: The line of storms should be pushing off the coast
after 00z/7pm this evening. Prevailing CIGs look to remain
predominately VFR to occasionally high-end MVFR, though some
short-lived IFR CIGs cannot be ruled out this evening along the
coast. Outside of any thunderstorms, winds remain very gusty,
up to 35-40 kt. Clearing out Thursday and Friday, with gusty
W-NW winds Thursday afternoon and evening. Thereafter, VFR
conditions will prevail through the weekend.
&&
.MARINE...
As of 345 AM EST Wednesday...
- Gale Warnings are in effect for the majority of the local
waters this morning through this evening.
- Small Craft Advisories are in place for the Rivers this
morning through the evening.
- Gale Watches have been issued for late Thursday afternoon
into Thursday night for the Chesapeake Bay and ocean north of
the Virginia North Carolina border.
Early morning weather analysis shows a 1024mb high pressure just
centered off the North Carolina coast and a strong 982mb low
pressure system just centered over northeastern Missouri. Over the
past couple of hours the pressure gradient from these two system
have tighten even more allowing winds to increase out of the south.
Across the local waters winds are between 10 to 15 kt sustained with
some isolated higher elevated sites recording sustained winds
between 15 to 20 kt. Gusts across all waters this morning are
between 15 to 25 kt. Seas this morning have begun to increase in
wave heights as local buoy observations are reading between 3 to 4
ft across the seas and 1 to 2 ft across the bay. Over the course of
the day the strong low pressure system will continue to lift
northeast towards the Great Lakes region. The pressure gradient from
both the high and low pressure will tighten through the day
assisting in creating stronger winds. A southerly LLJ (40 to 50 kt)
is already in place this morning and will increase to 60 to 70 kt by
this afternoon. Southeasterly to southerly winds will remain in
place through much of the day ahead of the cold front. Given the
strong synoptics and pressure gradients in place winds are expected
to increase today to 25 to 30 kt with gusts between 35 to 40 kt.
Typically with these southerly wind events winds tend to
under perform with the lack of mixing due to the cold SST. However,
given the strong synoptics in place winds will be able to make it
down to the surface giving way to Gale conditions across the
majority of the local waters. Gale Warnings are in effect from this
morning and into this evening. Across the Rivers there was not high
enough confidence in Gale conditions and SCA have been issued for
the upper James, York, and Rappahannock rivers with winds between 20 to
25 kt and gusts upwards of 30 kt. Seas build to 6-8ft nearshore to 8-
11ft offshore Today, with 3-5ft waves in the bay. Seas remain
elevated tonight, with waves in the bay subsiding to 2-3ft
overnight.
Winds will slowly diminish early Thursday morning before ramping back
up again by Thursday afternoon. A secondary cold front will push
through the area and will usher in cooler and drier air across the
region. With CAA and drier air decent mixing will occur allowing
winds to increase to 25-30kt with gusts to 35- 40kt across the bay
and the ocean zones north of the VA/NC border. There is high enough
confidence with in the forecast that Gale watches have been put in
place for those zones Thursday night into Friday. After the front
passes through the pressure gradient will weaken bringing Sub-SCA
conditions across the local waters this weekend. Seas Thursday into
Friday will be lower but will still be between 3 to 5 ft across the
bay and 4 to 6 ft across the open ocean.
&&
.TIDES/COASTAL FLOODING...
Winds will continue to increase out of the south throughout day.
These strong winds will help push water up into the northern
portions. With the latest model guidance combined with the
strong winds nuisance shallow flooding is possible across
Dorchester county this afternoon and into the evening during
high tide. With Cambridge expecting to hit action stage and
Bishops Head is expected to hit minor a Coastal Flood statement
has been issued between 20z today to 2z Thursday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory until 6 PM EST this evening for MDZ021>025.
NC...Wind Advisory until 6 PM EST this evening for NCZ015>017-031-
032-102.
VA...Wind Advisory until 6 PM EST this evening for VAZ095-097>100.
MARINE...Gale Warning until 1 AM EST Thursday for ANZ630>632-634-638-
650-652-654-656-658.
Gale Watch from Thursday afternoon through late Thursday night
for ANZ630>632-634-654-656.
Gale Warning until 7 PM EST this evening for ANZ633.
Small Craft Advisory until 10 PM EST this evening for
ANZ635>637.
Gale Watch from Thursday afternoon through Friday morning for
ANZ650-652.
&&
SYNOPSIS...SW
NEAR TERM...KMC/MAM
SHORT TERM...MAM
LONG TERM...MAM
AVIATION...MAM/NB
MARINE...AJZ/HET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 5, 10:33 AM EST, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1033 AM EST Wed Mar 5 2025 VAZ048-060>062-064>069-075>086-509>522-061545- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 1033 AM EST Wed Mar 5 2025 ...SEVERE THUNDERSTORM WATCH 27 IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ015>017-031-032-VAZ095-097-098-061545- Pasquotank-Camden-Western Currituck-Chowan-Perquimans- Norfolk/Portsmouth-Chesapeake-Virginia Beach- 1033 AM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a level 3 out of 5 Enhanced risk for severe thunderstorms this afternoon. The primary threat is strong, damaging winds gusts, though a few brief tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>014-030-VAZ087>090-092-093-096-523>525-061545- Northampton-Hertford-Gates-Bertie-Greensville-Sussex-Surry- James City-Southampton-Isle of Wight-Suffolk-York-Newport News- Hampton/Poquoson- 1033 AM EST Wed Mar 5 2025 This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Today and tonight. There is a level 3 out of 5 Enhanced risk for severe thunderstorms this afternoon. The primary threat is strong, damaging winds gusts, though a few brief tornadoes are also possible. Additionally, gusty southerly winds of 30-40 mph are expected Wednesday outside of any showers or storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ099-100-061545- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Accomack-Northampton- 1033 AM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...SEVERE THUNDERSTORM WATCH 27 IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-061545- Eastern Currituck- 1033 AM EST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is a level 3 out of 5 Enhanced risk for severe thunderstorms this afternoon. The primary threat is strong, damaging winds gusts, though a few brief tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 10:56 AM EST | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg, Nottoway, Prince Edward | 49 min |
| Mar 5, 11:35 AM EST | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Cumberland, Dinwiddie, Goochland, Hanover and 5 more | 40 min |
| Mar 5, 11:43 AM EST | Severe Thunderstorm Warning | AKQ | Brunswick, Dinwiddie, Lunenburg, Mecklenburg, Nottoway | 47 min |
| Mar 5, 12:14 PM EST | Severe Thunderstorm Warning | AKQ | Caroline, Chesterfield, Goochland, Hanover, Henrico, King William and 2 more | 46 min |
| Mar 5, 12:17 PM EST | Severe Thunderstorm Warning | AKQ | Brunswick, Lunenburg, Mecklenburg | 43 min |
| Mar 5, 12:50 PM EST | Severe Thunderstorm Warning | AKQ | Caroline, Essex, Hanover, King and Queen, King William, New Kent and 2 more | 40 min |
| Mar 5, 12:57 PM EST | Special Weather Statement | AKQ | Brunswick, Greensville, City of Emporia | 48 min |
| Mar 5, 12:59 PM EST | Areal Flood Advisory | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 3 hr |
| Mar 5, 1:07 PM EST | Severe Thunderstorm Warning | AKQ | Brunswick, Dinwiddie, Greensville, Sussex | 38 min |
| Mar 5, 1:16 PM EST | Severe Thunderstorm Warning | AKQ | Essex, Hanover, King and Queen, King William, New Kent, Richmond and 1 more | 44 min |
| Mar 5, 1:19 PM EST | Tornado Warning | AKQ | Brunswick, Dinwiddie | 26 min |
| Mar 5, 1:43 PM EST | Severe Thunderstorm Warning | AKQ | Charles City, Chesterfield, Dinwiddie, Henrico, James City, King and Queen and 8 more | 47 min |
| Mar 5, 1:55 PM EST | Severe Thunderstorm Warning | AKQ | Brunswick, Greensville, Southampton, Sussex, City of Emporia | 50 min |
| Mar 5, 2:01 PM EST | Special Weather Statement | AKQ | Essex, King and Queen, King William, Richmond, Westmoreland | 44 min |
| Mar 5, 2:32 PM EST | Severe Thunderstorm Warning | AKQ | Greensville, Southampton, Surry, Sussex | 43 min |
| Mar 5, 2:35 PM EST | Special Weather Statement | AKQ | Charles City, Henrico, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 40 min |
| Mar 5, 2:44 PM EST | Tornado Warning | AKQ | Southampton, Surry, Sussex | 31 min |
| Mar 5, 2:45 PM EST | Special Weather Statement | AKQ | Northumberland, Richmond | 45 min |
| Mar 5, 3:01 PM EST | Areal Flood Advisory | AKQ | Charles City, Chesterfield, Dinwiddie, Henrico, Prince George, City of Colonial Heights and 2 more | 3 hr |
| Mar 5, 3:05 PM EST | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Southampton, Surry, Sussex, York and 5 more | 55 min |
| Mar 5, 3:07 PM EST | Special Marine Warning | AKQ | 83 min | |
| Mar 5, 3:27 PM EST | Severe Thunderstorm Warning | AKQ | Charles City, Gloucester, James City, King and Queen, King William, Lancaster and 5 more | 48 min |
| Mar 5, 3:31 PM EST | Special Marine Warning | AKQ | 74 min | |
| Mar 5, 3:47 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Hampton, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 43 min |
| Mar 5, 3:51 PM EST | Severe Thunderstorm Warning | AKQ | Lancaster, Mathews, Middlesex, Northumberland, Richmond | 32 min |
| Mar 5, 4:01 PM EST | Severe Thunderstorm Warning | AKQ | Northampton | 44 min |
| Mar 5, 4:32 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Portsmouth, City of Suffolk | 43 min |
| Mar 5, 4:56 PM EST | Special Marine Warning | AKQ | 64 min | |
| Mar 5, 5:01 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Virginia Beach | 44 min |
| Mar 5, 5:03 PM EST | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 2 more | 42 min |
| Mar 5, 5:09 PM EST | Areal Flood Advisory | AKQ | City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more | 119 min |
| Mar 5, 5:09 PM EST | Severe Thunderstorm Warning | AKQ | Accomack | 38 min |
| Mar 5, 5:11 PM EST | Special Marine Warning | AKQ | 79 min | |
| Mar 5, 5:35 PM EST | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 40 min |
| Mar 5, 6:05 PM EST | Severe Thunderstorm Warning | AKQ | Accomack | 55 min |
| Mar 5, 6:38 PM EST | Special Marine Warning | AKQ | 67 min |
Nearby
Tornado Warnings in Virginia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.